# SDR SWAA2015021336611

- Difficulty date: January 31, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 42,989 hours, 24,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD WING SUPPORT STRUCTURE OF BODY FAIRING ACCESS PANEL 195CR ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG..
